i have liver inflammation due to fatty liver. i have constant pain in my right qudarant below liver and always gas in my bowels. in general, how long does it take the inflammated liver to cease?
i am following a diet and exrcise and my liver enzime levels are improving but still pain and gas.
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Fatty liver should not be a primary cause to lead to inflammation or hepatitis while hepatitis could lead to fatty liver. Aside hepatitis, other likely causes that may need to be considered with the described symptoms include GB inflammation, causes related to the chest wall, neuromuscular causes etc. The prognosis in case of hepatitis would depend on a number of factors such as the primary causes, patient immunity etc. I would suggest consulting an internist or a gastroenterologist/ hepatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Hey, your post really caught my eye. I've been getting really sharp stabbing pains in my liver area too. Dr. Said I had some fatty liver and cysts which are very common he said. I get alot of spasms too. Sometimes it hurts on the exact opposite on the left side too. Is this common with a fatty liver? I also have a Hiatal Hernia. I really freaked when this first started up. Thought I was gonna die from some serious liver problem with the pain at first before knowing what it was more or less.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.